# SDR DXTA2010120604348

- Difficulty date: December 3, 2010
- Submitted: December 6, 2010
- Operation: Air carrier
- Aircraft: N997QS
- Make and model: Cessna 750
- Aircraft serial: 7500208
- Aircraft time: 7,475 hours, 4,578 cycles
- Engine: Allsn AE3007C
- System (JASC): 2720 · Rudder Control System
- Part: Damper
- Condition: Out Of Adjust
- Location: Rudder
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

UPPER RUDDER OSCILATES 30 PERECENT LT AND RT IN CRUISE AND DESCENT.  FOUND YSAS DAMPER BUNGEE HAS .5" PLAY.  REMOVED DISASSEMBLED, CLEANED AND REASSEMBLED.  REINSTALLED AND RERIGGED YAW DAMPERS.  ALL WORK IAW MM 27-24-00, OPS CHECKED GOOD, ALL YAW DAMPERS OPS CHECKED GOOD NOTE:
